# SDR DALA1025039886

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 200-218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK AND CORROSION ON WEB MEMBRANE AT BS 200 BS 218 RBL 45-57. REPAIRED IAW SRM 53-13-1, SRM 51-10-2 PAGE 1, SRM 51-10-4, SRM 51-30-2 & SRM 51-30-8.
